# SDR DALA2020071702601

- Difficulty date: July 14, 2020
- Submitted: July 19, 2020
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 17,395 hours, 6,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7125682) DURING INSPECTION FOUND EMERGENCY LIGHTS INOPERATIVE ON SEATS 18-21 AND EXIT SIGNS OVER THE RIGHT SIDE WING. R/R MID CABIN BATTERY PACK PER B737 AMM 33-51. OPS CK GOOD.
